Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 258159, 14 pages
http://dx.doi.org/10.1155/2014/258159
Research Article

Conditional Oscillation of Half-Linear Differential Equations with Coefficients Having Mean Values

1Department of Mathematics and Statistics, Faculty of Science, Masaryk University, Kotlářská 2, 611 37 Brno, Czech Republic
2Department of Mathematics, Faculty of Forestry and Wood Technology, Mendel University in Brno, Zemědělská 1, 613 00 Brno, Czech Republic

Received 3 February 2014; Accepted 12 June 2014; Published 8 July 2014

Academic Editor: Yuriy Rogovchenko

Copyright © 2014 Petr Hasil et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Kneser, “Untersuchungen über die reellen Nullstellen der Integrale linearer Differentialgleichungen,” Mathematische Annalen, vol. 42, no. 3, pp. 409–435, 1893. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. F. Gesztesy and M. Ünal, “Perturbative oscillation criteria and Hardy-type inequalities,” Mathematische Nachrichten, vol. 189, pp. 121–144, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. K. M. Schmidt, “Oscillation of the perturbed Hill equation and the lower spectrum of radially periodic Schrödinger operators in the plane,” Proceedings of the American Mathematical Society, vol. 127, no. 8, pp. 2367–2374, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  4. H. Krüger, “On perturbations of quasiperiodic Schrödinger operators,” Journal of Differential Equations, vol. 249, no. 6, pp. 1305–1321, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  5. H. Krüger and G. Teschl, “Effective Prüfer angles and relative oscillation criteria,” Journal of Differential Equations, vol. 245, no. 12, pp. 3823–3848, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H. Krüger and G. Teschl, “Relative oscillation theory for Sturm-Liouville operators extended,” Journal of Functional Analysis, vol. 254, no. 6, pp. 1702–1720, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. H. Krüger and G. Teschl, “Relative oscillation theory, weighted zeros of the Wronskian, and the spectral shift function,” Communications in Mathematical Physics, vol. 287, no. 2, pp. 613–640, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  8. K. M. Schmidt, “Critical coupling constants and eigenvalue asymptotics of perturbed periodic Sturm-Liouville operators,” Communications in Mathematical Physics, vol. 211, no. 2, pp. 465–485, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. R. P. Agarwal, S. R. Grace, and D. O'Regan, Oscillation Theory for Second Order Linear, Half-Linear, Superlinear and Sublinear Dynamic Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2002. View at MathSciNet
  10. O. Došlý and P. Řehák, Half-Linear Differential Equations, Elsevier, Amsterdam, The Netherlands, 2005.
  11. Á. Elbert, “Oscillation and nonoscillation theorems for some nonlinear ordinary differential equations,” in Ordinary and Partial Differential Equations (Dundee, 1982), vol. 1964 of Lecture Notes in Mathematics, pp. 187–212, Springer, Berlin, Germany, 1982. View at Google Scholar
  12. Á. Elbert, “Asymptotic behaviour of autonomous half-linear differential systems on the plane,” Studia Scientiarum Mathematicarum Hungarica, vol. 19, no. 2–4, pp. 447–464, 1984. View at Google Scholar · View at MathSciNet
  13. O. Došlý and H. Funková, “Euler type half-linear differential equations with periodic coefficients,” Abstract and Applied Analysis, vol. 2013, Article ID 714263, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. O. Došlý and H. Funková, “Perturbations of half-linear Euler differential equation and transformations of modified Riccati equation,” Abstract and Applied Analysis, vol. 2012, Article ID 738472, 19 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. O. Došlý and H. Haladová, “Half-linear Euler differential equations in the critical case,” Tatra Mountains Mathematical Publications, vol. 48, no. 1, pp. 41–49, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  16. O. Došlý and P. Hasil, “Critical oscillation constant for half-linear differential equations with periodic coefficients,” Annali di Matematica Pura ed Applicata, vol. 190, no. 3, pp. 395–408, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  17. P. Hasil, “Conditional oscillation of half-linear differential equations with periodic coefficients,” Archivum Mathematicum, vol. 44, no. 2, pp. 119–131, 2008. View at Google Scholar · View at MathSciNet · View at Scopus
  18. P. Hasil and M. Veselý, “Oscillation of half-linear differential equations with asymptotically almost periodic coefficients,” Advances in Difference Equations, vol. 2013, article 122, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. P. Hasil and M. Veselý, “Critical oscillation constant for difference equations with almost periodic coefficients,” Abstract and Applied Analysis, vol. 2012, Article ID 471435, 19 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. Veselý and P. Hasil, “Oscillation and nonoscillation of asymptotically almost periodic half-linear difference equations,” Abstract and Applied Analysis, vol. 2013, Article ID 432936, 12 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. O. Došlý and S. Fišnarová, “Linearized Riccati technique and (non-)oscillation criteria for half-linear difference equations,” Advances in Difference Equations, vol. 2008, Article ID 438130, pp. 1–18, 2008. View at Google Scholar · View at MathSciNet
  22. N. Yamaoka, “Oscillation criteria for second-order nonlinear difference equations of Euler type,” Advances in Difference Equations, vol. 2012, article 218, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  23. P. Řehák, “A critical oscillation constant as a variable of time scales for half-linear dynamic equations,” Mathematica Slovaca, vol. 60, no. 2, pp. 237–256, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  24. P. Řehák, “New results on critical oscillation constants depending on a graininess,” Dynamic Systems and Applications, vol. 19, no. 2, pp. 271–287, 2010. View at Google Scholar · View at MathSciNet
  25. P. Řehák, “On certain comparison theorems for half-linear dynamic equations on time scales,” Abstract and Applied Analysis, vol. 2004, no. 7, pp. 551–565, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  26. M. Veselý, “Construction of almost periodic functions with given properties,” Electronic Journal of Differential Equations, vol. 2011, no. 29, pp. 1–25, 2011. View at Google Scholar · View at MathSciNet
  27. W. F. Moss and J. Piepenbrink, “Positive solutions of elliptic equations,” Pacific Journal of Mathematics, vol. 75, no. 1, pp. 219–226, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. U. W. Schmincke, “The lower spectrum of Schrödinger operators,” Archive for Rational Mechanics and Analysis, vol. 75, no. 2, pp. 147–155, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  29. O. Došlý and R. Mařík, “Nonexistence of positive solutions of {PDE}'s with p-Laplacian,” Acta Mathematica Hungarica, vol. 90, no. 1-2, pp. 89–107, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  30. T. Kusano, J. Jaroš, and N. Yoshida, “A Picone-type identity and Sturmian comparison and oscillation theorems for a class of half-linear partial differential equations of second order,” Nonlinear Analysis: Theory, Methods and Applications, vol. 40, no. 1–8, pp. 381–395, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. S. Fišnarová and R. Mařík, “Generalized Picone and Riccati inequalities for half-linear differential operators with arbitrary elliptic matrices,” Electronic Journal of Differential Equations, vol. 2010, no. 111, pp. 1–13, 2010. View at Google Scholar · View at MathSciNet
  32. R. Mařík, “Ordinary differential equations in the oscillation theory of partial half-linear differential equation,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 194–208, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  33. O. Došlý, S. Fišnarová, and R. Mařík, “Comparison theorems for Riccati inequalities arising in the theory of PDE's with p-Laplacian,” Electronic Journal of Differential Equations, vol. 2011, no. 53, pp. 1–9, 2011. View at Google Scholar · View at MathSciNet